# SDR IPXA2023020190499

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 25,405 hours, 15,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RAISE LANDING QRH RETURN TO PITPERFORMED ADJ/TEST LANDING GEAR DETECTION SYS #1 USING L/G SAFETY RELAY CONTROL TEST BOX PER MM32-31-11-0401 AND 32-61-00-0501 NO FAULTS NOTED AT THIS TIME NO HISTORY LAST 90 DAYS A/C OK FOR SERVICE.
